- This topic has 0 replies, 1 voice, and was last updated 4 years ago by Anonymous.
- December 27, 2016 at 9:53 pm#41192AnonymousInactive
My father recently passed away from cancer, leaving me with a whole pile of oxynorm + oxycontin.. One way or another, I ended up taking it.
For a month I took it everyday, but only really averaged about 40mgs each day. I only weigh 45 kilos though. I hadn’t done my research (trusted a friend who seemed knowledgeable, silly idea).
I stopped taking the oxy on the 23rd of Dec. It is now the 28th, and I am still feeling horrible. I wake up in the morning and every muscle aches. Last night was the worst, I had the worst headache I’ve ever experienced. Ended up crying on my mother’s bed at 4am, she just kept saying “what have you taken, what have you taken?” I hate that her assumptions are validated.
I’ve had to tell the family I’ve got the flu.. Convenient that wds emulate it, that’s one blessing. If it didn’t, this would all be out in the open – which in a way i’d prefer.
Given that I only took it for a short while, how long should I expect this to last? It seems to be getting worse and not better.
- You must be logged in to reply to this topic.